# SDR UALA2009111803588

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 41,524 hours, 16,286 cycles
- Engine: Iae V2527A5
- System (JASC): 3440 · Independent Position Determining System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST ADR1, FLIGHT DIVERTED.  ALL INSTRUMENTS NORMAL UNTIL POWER UP. LOST ADR1...NAV.  ADR 1 FAULT DISCOVERED ADR 1 SWITCH.  HAS NO DETENT POSITION.  SUSPECT SWITCH CAME OUT OF NAV POS ON ITS OWN.  REPLACED ADIRU PANEL, ACCOMP CFDS ADIRU INTERFACE TEST.  A/C OKAY FOR SVC.
